On the stability and uniform stability of retarded integro-differential equations


TUNÇ C. , MOHAMMED S. A.

ALEXANDRIA ENGINEERING JOURNAL, vol.57, no.4, pp.3501-3507, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.1016/j.aej.2017.11.018
  • Title of Journal : ALEXANDRIA ENGINEERING JOURNAL
  • Page Numbers: pp.3501-3507

Abstract

In this paper, the authors obtain new sufficient conditions for stability (S) and uniform stability (US) of solutions of the first order retarded Volterra integro-differential equations (VIDEs) in the form